# SDR DHL2001801012

- Difficulty date: September 6, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: N, L
- Precautionary procedure: K

## Discrepancy

1)   SHORT TEST FOR NR 1 B INOPERATIVE.    2)   R&R WIRE CONNECTOR PI-8058 ON LT UPPER CORE FIRE DETECTOR LOOP, TESTED OPERATION OK. THIS CLEARS DMI 7008    STATUS: CLOSED
